zbMATH — the first resource for mathematics

The spectrum of an infinite graph. (English) Zbl 0502.05040

05C50 Graphs and linear algebra (matrices, eigenvalues, etc.)
47A99 General theory of linear operators
Full Text: DOI
[1] Cvetković, D.M.; Doob, M.; Sachs, H.; Cvetković, D.M.; Doob, M.; Sachs, H., Spectra of graphs, (1980), Academic New York · Zbl 0458.05042
[2] Kato, T., Perturbation theory for linear operators, (1966), Springer Berlin · Zbl 0148.12601
[3] Nash-Williams, C.St.J.A., Infinite graphs—a survey, J. combin. theory, 3, 286-301, (1967) · Zbl 0153.25801
[4] Schur, I., Bemerkungen zur theorie der beschränkten bilinearformen mit unendlichvielen veränderlichen, J. reine angew. math., 140, 1-28, (1911) · JFM 42.0367.01
[5] Stone, M.H., Linear transformations in Hilbert space, Vol. XV, (1932), AMS Coll. Publ New York · Zbl 0005.16403
[6] Taylor, A.E., Introduction to functional analysis, (1958), Wiley New York · Zbl 0081.10202
[7] A. Torgas̆sev, On spectra of infinite graphs, Publ. Inst. Math. Belgrade, to appear.
[8] A. Torgas̆sev and M. Petrović, Note on the characteristic function of an infinite graph, submitted for publication.
[9] Weidmann, J., Linear operators in Hilbert spaces, (1980), Springer New York
[10] Wilson, R.J., Introduction to graph theory, (1972), Longman London · Zbl 0249.05101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.